# SDR DHL9870744C

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 390
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, SKIN BULGE AT BS 390, STR 4 LT.  ACCOMPLISHED HFEC, FROM BS 360 TO 440.  10 PERCENT MATERIAL LOSS.  CUT OUT DAMAGED AREA 6 BY 3 PER SRM 53-30-3.  FABRICATED AND INSTALLED REPAIR PARTS BS 390, STR 14 LEFT PER SRM 53-30-3.  N/R 3527.
